# SDR CALA2013061700412

- Difficulty date: June 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 47,749 hours, 16,788 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11201
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA,  FRAME BS 480 CRACKED BETWEEN STRINGERS 8 - 9R, MFEC PROCEDURE.  REPAIRED  IAW EA5310 -04176, REV E.
